# SDR DL764091005

- Difficulty date: June 6, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 31,766 hours, 8,386 cycles
- Engine: Ge CF680C2*
- Engine time: 14,489 hours, 5,231 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FILTER MESSAGE.  ON ARRIVAL MSG VIEWABLE ON EICAS.  REMOVED AND REPLACED LT ENG MAIN FILTER PER MM.  NO DISCREPANCY NOTED.  INSPECTED WIRING AND FWD FND ALL IN  GOOD CONDITION.  SUSPECT FAULTY FILTER PRESSURE SWITCH.  REMOVED AND REPLACED PRESS SWITCH PER AMM.  RAN ENG AT 5 MIN AT VARIABLE SETTINGS ALL INDICATIONS NML.  NO MSG.  A/C OK FOR SERV.
